MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1MM,SBM,16; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1MM,SBM,16; DENTAL IMPLANT
Catalog Number TSV4B16
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported stuck mount.Unable to remove the mount.Procedure was finish with another implant.Tooth site # 25.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsv4b16, (imp,tsv,4.1mm,sbm,16) for evaluation.Visual evaluation of the as returned devices identified the implant & bundle mount attached to each other with signs of use.The mount wouldn¿t disengage from the implant during a physical / functional test.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1267046.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1267046 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿does not disengage/release¿ the customer did not submit images for the reported event.Ifu review: documents reviewed: instructions for use ¿ tapered screw-vent® and trabecular metal¿ implants - 4869 rev.9-10/19.Information identified: "breakage." based on the investigation and risk management file review as per rmf rm-00541-haz rev.3, the most likely root causes determined from the investigation are customer error - excessive torque applied.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMP,TSV,4.1MM,SBM,16
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18264067
Report Number0002023141-2023-03497
Device Sequence Number7890555
Product Code DZE
UDI-Device Identifier00889024019256
UDI-Public(01)00889024019256(17)280426(10)1267046
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSV4B16
Device Lot Number1267046
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale
Patient Weight67 KG
Patient EthnicityNon Hispanic